# SDR GTIA2022060236460

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 56,068 hours, 26,087 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BOTH PILOTS AND ALL 3 FA'S SMELLED A DIRTY SOCK SMELL TURNING BASE TO FINAL IN FRONT TO BACK OF AIRCRAFT.-PERFORMED TROUBLESHOOTING PROCEDURES IAW TSM 05-50-00-810-831-A. VERIFIED THAT ODER WERENT DETECTED ON EITHER PACK WITH ENGINE AND OR APU BLEED RUNNING. AC OK FOR CONTINUED SERVICE
